| Model Number |
02.18.TF2.RM |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Bone Fracture(s) (1870)
| Date of Event |
12/26/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 29-dec-2022.Lot 2206671: (b)(4) items manufactured and released on 23-jun-2022.Expiration date: 2027-06-07.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported case during the period of review.Clinical evaluation performed by medical affairs director during primary uka surgery, the large tibial resection caused the keel of the tibial component to be lying on cortical bone.When impacting the insert, this suboptimal position probably contributed to a fracture of the tibial bone caused by hammering.The fracture required subsequent stabilization, without removing the prosthetic components.This event was not apparently caused by a defective device.
Event or Problem Description
A primary knee surgery was performed on the (b)(6) 2022.At about 2 weeks after the primary surgery, a tibia bone fracture was detected.The cause of the fracture is unknown.Presently on the (b)(6) 2022, a revision surgery was performed and the fracture was successfully fixed with lcp plate.